Alert archive / Oklahoma / Special Weather Statements in 2015

Special Weather Statement, NWS Norman, OK

May 19, 2015Jefferson County, Oklahoma

NWS Norman, OK issued this special weather statement at May 19, 2015, 11:21 PM CDT for Jefferson County, Oklahoma. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2015, 11:21 PM CDT (04:21 UTC)
Expired
May 19, 2015, 11:45 PM CDT
In force
24 min
Issued by
NWS Norman, OK

County Jefferson County, OK

The radar

The Altus AFB radar (KFDR), 103 km from the middle of the area, began a volume at 04:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 4.4 hours before the alert went out and 139 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1306 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 267 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1306 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
267 m²/s²
0-3 km storm-relative helicity
427 m²/s²
Significant tornado parameter
2.4
Supercell composite
26.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

108 
WWUS84 KOUN 200421
SPSOUN

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1121 PM CDT TUE MAY 19 2015
 
OKZ045-TXZ090-200445-
JEFFERSON OK-CLAY TX-
1121 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JEFFERSON AND NORTHERN
CLAY COUNTIES UNTIL 1145 PM CDT...

AT 1119 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF PETROLIA...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS... 
WIND GUSTS TO 40 MPH...
HEAVY RAINFALL LEADING TO FLASH FLOODING... 
FREQUENT CLOUD TO GROUND LIGHTNING... 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3385 9832 3400 9840 3420 9787 3394 9775
      3393 9776 3392 9776 3392 9778 3391 9779
TIME...MOT...LOC 0419Z 256DEG 26KT 3396 9826 

$$

AUSTIN

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this special weather statement went out at May 19, 9:55 PM CDT, 1 hour 26 minutes earlier.

Area forecast discussion, May 19, 9:55 PM CDT, 1 hour 26 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
955 PM CDT TUE MAY 19 2015

.UPDATE...
INCREASED RAIN CHANCES OVER MUCH OF THE AREA TONIGHT.
LOWERED OVERNIGHT LOWS.

&&

.DISCUSSION...
HEAVY RAINFALL...FLOODING...AND SEVERE WEATHER WILL CONTINUE
TONIGHT IN SOUTHERN OKLAHOMA AND NORTH TEXAS.

THE ENVIRONMENT SUPPORTS MORE HEAVY RAIN AND SEVERE WEATHER. THINK
THE TORNADO THREAT WILL CONTINUE IN SOUTHERN OKLAHOMA AND NORTH
TEXAS WHERE SURFACE DEWPOINTS ARE 70 DEGREES OR HIGHER AND DUE TO
HIGH LOW LEVEL SHEAR.

THE FLOODING THREAT WILL CONTINUE TO INCREASE ACROSS SOUTHERN
OKLAHOMA AND NORTH TEXAS WHERE SEVERAL INCHES OF RAINFALL MAY
OCCUR TONIGHT...THAT WILL ONLY AGGRAVATE ONGOING FLOODING.

THE CONVECTION IN SOUTHWEST OKLAHOMA AND FAR WESTERN NORTH TEXAS
FROM HOBART TO ALTUS TO QUANAH AT 950 PM APPEARS TO BE DEVELOPING
A STRONG LOW LEVEL COLD POOL. WITH THIS THOUGHT AND LOOKING AT
LATEST HRRR RUNS...THINK THIS LINE WILL GROW UPSCALE...BECOME A
LARGE ORGANIZED COMPLEX AND MOVE EAST SOUTHEAST THROUGH THE
NIGHT...BRINGING SOME WIND AND HAIL REPORTS. A FEW BRIEF TORNADOES
COULD OCCUR ALONG THIS LINE AS WELL. THIS LINE MAY ACCELERATE
THROUGH THE NIGHT.

MOST OF THE HEAVY RAIN AND SEVERE WEATHER THREAT IS EXPECTED TO
STAY SOUTH OF THE OKLAHOMA CITY METRO AREA FOR THE REST OF TONIGHT.
A FEW NON SEVERE AND LIGHTER SHOWERS AND STORMS MAY AFFECT
NORTHERN OKLAHOMA FOR THE REST OF TONIGHT. COLD FRONT WILL MOVE
SOUTH THROUGH THE NIGHT AS WELL.

PRODUCTS HAVE BEEN UPDATED.

MBS

&&

.PREV DISCUSSION... /ISSUED 657 PM CDT TUE MAY 19 2015/

DISCUSSION...
THE 00Z AVIATION DISCUSSION FOLLOWS....

AVIATION...
SHORT-TERM MODELS ARE IN REASONABLY GOOD AGREEMENT THAT THE
CURRENT MASS OF TSRA FROM THE TX PANHANDLE E INTO CENTRAL OK WILL
FILL IN AND BECOME A SINGLE LARGE STORM COMPLEX TOWARD MIDNIGHT...AS
A COLD FRONT ADVANCES S FROM KS. UNTIL THAT HAPPENS...CEILINGS
AND VISIBILITIES WILL BE EXTREMELY VARIABLE OVER SPACE AND TIME.
IN ADDITION...SCT +TSRA OVER S OK AND N TX WILL CONTINUE THIS
EVENING...AND SOME OF THEM WILL BE SEVERE. AFTER MIDNIGHT...A
SINGLE LARGE STORM COMPLEX SHOULD ADVANCE SE ACROSS ALL OUR TAF
SITES EXCEPT KGAG...KWWR...AND KPNC...WHICH SHOULD BE N OF THE
AREA OF DEVELOPMENT. THERE WILL BE ABOUT 2 HOURS OF
+TSRA...FOLLOWED BY MAYBE AN HOUR OF -RA AS THE STORMS ADVANCE
SOUTH OF EACH SITE. AS THE STORMS DEPART TO THE S/SE...N WINDS
WILL BEGIN...AND COOLER AIR WILL FLOW IN. VISIBILITIES SHOULD BE
UNLIMITED ONCE THE RAIN STOPS...BUT LOW CEILINGS WILL PERSIST INTO
WEDNESDAY MORNING. ONLY SLOW INCREASES IN CEILINGS ARE EXPECTED
TOMORROW...BUT IF THE POST-FRONTAL MOISTURE LAYER IS THIN
ENOUGH...THERE MAY BE BREAKS IN THE CLOUDS TOMORROW AFTERNOON.

CMS

PREV DISCUSSION... /ISSUED 444 PM CDT TUE MAY 19 2015/

DISCUSSION...
EXISTING CONVECTION WILL LIKELY CONTINUE THROUGH THE
EVENING...THEN MERGE INTO A SINGLE CONVECTIVE SYSTEM TOWARD
MIDNIGHT AS A COLD FRONT MOVES INTO OKLAHOMA. THE FRONT WILL
ADVANCE SOUTHEAST OVERNIGHT...TAKING THE STORMS WITH
IT...TEMPORARILY.

IN ADDITION TO THE SEVERE WEATHER POTENTIAL...HEAVY RAIN HAS
CAUSED...AND WILL CONTINUE TO CAUSE...AREAS OF FLOODING. VERY
HEAVY RAINFALL RATES WILL CONTINUE TO CAUSE FLOODING OF STREETS
AND HIGHWAYS IN URBANIZED AREAS UNTIL EARLY TOMORROW MORNING. WE
HAVE EXPANDED OUR FLOOD WATCH TO INCLUDE ALL OF OUR SOUTH-CENTRAL
AND SOUTHEAST OKLAHOMA COUNTIES.

RAIN/THUNDERSTORM CHANCES WILL CONTINUE...ALTHOUGH MAINLY OVER OUR
SOUTHERN COUNTIES...THROUGH THURSDAY...AS THE FRONT AND LOW-LEVEL
MOISTURE REMAIN IN/NEAR OUR FORECAST AREA.

ANOTHER UPPER-LEVEL WAVE WILL APPROACH FRIDAY AND THIS WEEKEND.
UNLIKE THE LAST TWO WEEKENDS...THIS SYSTEM DOES NOT HAVE THE
CLASSIC SEVERE-WEATHER LOOK TO IT. IT LOOKS LESS ORGANIZED.
NEVERTHELESS...IF WE DO NOT HAVE WIDESPREAD RAIN ON FRIDAY AND
SATURDAY...SEVERE WEATHER WILL BE A DEFINITE POSSIBILITY.

DRIER AIR IS FORECAST TO ARRIVE EARLY NEXT WEEK...ALONG WITH
SHORTWAVE RIDGING ALOFT. THIS MAY BRING US A FEW DAYS OF DRY
WEATHER...BUT THAT IS CERTAINLY NOT GUARANTEED.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  53  68  53  66 /  70  40  20  10
HOBART OK         53  67  52  66 / 100  20  20  20
WICHITA FALLS TX  60  76  57  69 / 100  40  50  30
GAGE OK           45  62  47  64 /  40  10  10  10
PONCA CITY OK     51  66  50  66 /  60  30  10  10
DURANT OK         62  80  59  71 / 100  50  50  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR OKZ007-008-012>014-
     016>048-050>052.

TX...FLOOD WATCH UNTIL 7 AM CDT WEDNESDAY FOR TXZ085-086-089-090.

&&

MBS
Hazardous weather outlook, May 19, 9:13 PM CDT, 2 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORMAN OK
913 PM CDT TUE MAY 19 2015

OKZ004>048-050>052-TXZ083>090-210215-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-
CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-
TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-
JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-
FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
913 PM CDT TUE MAY 19 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN...
WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH
TEXAS.

.DAY ONE...REST OF TONIGHT...

.THUNDERSTORMS...
THERE IS A SLIGHT RISK OF SEVERE STORMS ACROSS SOUTHERN
OKLAHOMA AND ALL OF WESTERN NORTH TEXAS TONIGHT.

LOCATION...
THE SLIGHT RISK AREA IS SOUTH OF A SAYRE TO HOBART TO
PURCELL TO HOLDENVILLE LINE. WICHITA FALLS...LAWTON...ALTUS...
ARDMORE...ADA....DURANT...VERNON AND SEYMOUR TEXAS AREAS ARE
IN THE SLIGHT RISK AREA.

TIMING...
BEFORE 2 AM TONIGHT IN THE SLIGHT RISK AREA.

MAIN IMPACTS...
FLOODING RAINFALL...
HAIL UP TO THE SIZE OF GOLFBALLS...
DAMAGING WIND GUSTS 60 TO 70 MPH...
A FEW TORNADOES...

DISCUSSION...
A FEW SUPERCELLS WILL OCCUR OVER WESTERN NORTH TEXAS AND SOUTHERN
OKLAHOMA TONIGHT DUE TO STRONG SHEAR AND SOME INSTABILITY. THESE
SUPERCELLS ARE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS...AS WELL AS A FEW TORNADOES DUE TO STRONG LOW LEVEL SHEAR.

A LARGE COMPLEX OF STORMS IS EXPECTED TO CONTINUE TO FORM OVER
SOUTHWESTERN OKLAHOMA AND WESTERN NORTH TEXAS THIS EVENING...THEN
MOVE EAST SOUTHEAST THROUGH THE NIGHT...BRINGING SOME REPORTS
OF LARGE HAIL AND DAMAGING WINDS. A FEW TORNADOES MAY OCCUR AS
WELL.

ALTHOUGH STORMS MAY CONTINUE BEYOND 2 AM TONIGHT...THE SEVERE
THUNDERSTORM POTENTIAL IS EXPECTED TO DECREASE...THOUGH SOME
STRONG STORMS WITH SMALL HAIL...GUSTY WINDS...AND HEAVY RAINFALL
MAY CONTINUE.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
THE SLIGHT RISK SHOULD BE PREPARED FOR SEVERE WEATHER OPERATIONS
TONIGHT.

.FLOODING...
FLASH FLOODING WILL OCCUR TONIGHT DUE TO ROUNDS OF HEAVY RAINFALL.
A FEW ADDITIONAL INCHES OF RAINFALL MAY OCCUR TONIGHT...ESPECIALLY
IN SOUTHERN OKLAHOMA AND WESTERN NORTH TEXAS.

SOME RIVERS AND STREAMS WILL REMAIN IN FLOOD...ESPECIALLY ACROSS
SOUTHERN OKLAHOMA AND NORTHERN TEXAS THROUGH TONIGHT. DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

.THUNDERSTORMS...
A COLD FRONT WILL PUSH ACROSS OKLAHOMA AND NORTH TEXAS ON
WEDNESDAY. A FEW STRONG TO SEVERE STORMS WILL BE POSSIBLE NEAR
THE FRONT ACROSS WESTERN NORTH TEXAS AND SOUTHERN OKLAHOMA.

STORM CHANCES WILL CONTINUE THURSDAY THROUGH EARLY NEXT WEEK...
WITH THE HIGHEST CHANCES FRIDAY THROUGH SUNDAY. SEVERE STORMS
APPEAR POSSIBLE EACH DAY.

.FLOODING...
SOME RIVERS WILL REMAIN IN OR NEAR FLOOD INTO NEXT WEEKEND. DO
NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. ADDITIONAL RAINS
THROUGH THE WEEK AND WEEKEND WILL EXACERBATE THE FLOODING
PROBLEMS.

GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW
OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK.

MBS

In the hours before

Special weather statement, May 19, 10:44 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1044 PM CDT TUE MAY 19 2015

OKZ028-030>032-042-200415-
POTTAWATOMIE OK-PONTOTOC OK-MCCLAIN OK-HUGHES OK-SEMINOLE OK-
1044 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL POTTAWATOMIE...
NORTHERN PONTOTOC...SOUTHEASTERN MCCLAIN...WESTERN HUGHES AND
SOUTHERN SEMINOLE COUNTIES UNTIL 1115 PM CDT...

AT 1043 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
SASAKWA...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LOCATIONS IMPACTED INCLUDE...
HOLDENVILLE...WEWOKA...KONAWA...BYNG...ALLEN...BOWLEGS...ASHER...
FRANCIS...CALVIN...ST. LOUIS...SASAKWA...HORNTOWN...YEAGER...
ATWOOD...SPAULDING AND LIMA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3482 9685 3503 9698 3528 9640 3511 9619
      3490 9614
TIME...MOT...LOC 0343Z 242DEG 24KT 3498 9663

MAXWELL
Special weather statement, May 19, 10:51 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1051 PM CDT TUE MAY 19 2015

TXZ087-088-200415-
KNOX TX-BAYLOR TX-
1051 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KNOX AND
NORTHWESTERN BAYLOR COUNTIES UNTIL 1115 PM CDT...

AT 1048 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
VERA...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
SEYMOUR...RED SPRINGS AND VERA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3348 9957 3359 9966 3378 9940 3359 9918
TIME...MOT...LOC 0348Z 239DEG 21KT 3357 9955

AUSTIN
Special weather statement, May 19, 10:59 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1059 PM CDT TUE MAY 19 2015

OKZ037-044-TXZ085-086-088-200430-
COTTON OK-TILLMAN OK-WILBARGER TX-BAYLOR TX-WICHITA TX-
1059 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COTTON...
SOUTHEASTERN TILLMAN...SOUTHEASTERN WILBARGER...NORTH CENTRAL BAYLOR
AND WESTERN WICHITA COUNTIES UNTIL 1130 PM CDT...

AT 1056 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM 5 MILES SOUTHWEST OF HARROLD TO 3 MILES NORTHWEST OF LAKE
KEMP...MOVING NORTHEAST AT 40 MPH.

HAZARDS INCLUDE...
WIND GUSTS TO 50 MPH...
MINOR FLOODING IN AREAS OF POOR DRAINAGE...
FREQUENT CLOUD TO GROUND LIGHTNING...
IN ADDITION...WEAK ROTATION HAS BEEN NOTED WITH THESE STORMS...AND
BRIEF FUNNEL CLOUDS MAY OCCUR. BE ALERT FOR ADDITIONAL WARNINGS
IN CASE THIS STORM BECOMES SEVERE.

LOCATIONS IMPACTED INCLUDE...
ELECTRA...LAKE KEMP AND HAYNESVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3371 9934 3404 9909 3422 9858 3387 9890
TIME...MOT...LOC 0356Z 237DEG 35KT 3401 9907 3381 9923

AUSTIN
Special weather statement, May 19, 11:14 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1114 PM CDT TUE MAY 19 2015

OKZ031-032-042-200445-
PONTOTOC OK-HUGHES OK-SEMINOLE OK-
1114 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PONTOTOC...HUGHES
AND SOUTHEASTERN SEMINOLE COUNTIES UNTIL 1145 PM CDT...

AT 1113 PM CDT...STRONG THUNDERSTORMS WERE ALONG A LINE EXTENDING
FROM NEAR YEAGER TO 3 MILES SOUTHEAST OF SASAKWA...MOVING EAST AT 20
MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...

LAT...LON 3512 9602 3512 9603 3509 9606 3506 9607
      3505 9609 3486 9609 3484 9662 3521 9644
      3529 9598 3525 9598
TIME...MOT...LOC 0413Z 267DEG 19KT 3514 9629 3490 9649

MAXWELL
Special weather statement, May 19, 11:14 PM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1114 PM CDT TUE MAY 19 2015

OKZ039-044-045-TXZ090-200445-
COTTON OK-STEPHENS OK-JEFFERSON OK-CLAY TX-
1114 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN COTTON...
SOUTHWESTERN STEPHENS...NORTHWESTERN JEFFERSON AND NORTHWESTERN CLAY
COUNTIES UNTIL 1145 PM CDT...

AT 1111 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF TEMPLE...MOVING NORTHEAST AT 25 MPH.

HAZARDS INCLUDE...
HAIL UP TO ONE-HALF INCH DIAMETER...
WIND GUSTS TO 40 MPH...
HEAVY RAINFALL LEADING TO FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...

LOCATIONS IMPACTED INCLUDE...
WAURIKA...TEMPLE...RANDLETT...HASTINGS...CORUM...WAURIKA LAKE...
EMPIRE CITY AND TAYLOR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3409 9844 3424 9848 3446 9804 3413 9795
TIME...MOT...LOC 0411Z 238DEG 21KT 3419 9831

AUSTIN
Special weather statement, May 19, 11:21 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
1121 PM CDT TUE MAY 19 2015

OKZ045-TXZ090-200445-
JEFFERSON OK-CLAY TX-
1121 PM CDT TUE MAY 19 2015

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN JEFFERSON AND NORTHERN
CLAY COUNTIES UNTIL 1145 PM CDT...

AT 1119 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHWEST
OF PETROLIA...MOVING EAST AT 30 MPH.

HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
HEAVY RAINFALL LEADING TO FLASH FLOODING...
FREQUENT CLOUD TO GROUND LIGHTNING...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.

&&

LAT...LON 3385 9832 3400 9840 3420 9787 3394 9775
      3393 9776 3392 9776 3392 9778 3391 9779
TIME...MOT...LOC 0419Z 256DEG 26KT 3396 9826

AUSTIN

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:04 PM CDTSpecial Weather StatementOUNMurray41 min
May 19, 7:06 PM CDTSevere Thunderstorm WarningOUNCotton39 min
May 19, 7:20 PM CDTTornado WarningOUNCarter, Jefferson, Stephens40 min
May 19, 7:27 PM CDTSpecial Weather StatementOUNCleveland, McClain48 min
May 19, 7:35 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc40 min
May 19, 7:55 PM CDTSpecial Weather StatementOUNCarter35 min
May 19, 7:57 PM CDTSpecial Weather StatementOUNJefferson33 min
May 19, 7:58 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie47 min
May 19, 8:09 PM CDTSpecial Weather StatementOUNBeckham51 min
May 19, 8:10 PM CDTRiver Flood WarningOUNGreer, Jackson44 hr
May 19, 8:12 PM CDTSevere Thunderstorm WarningOUNGarvin, Johnston, Murray, Pontotoc37 min
May 19, 8:17 PM CDTSevere Thunderstorm WarningOUNJefferson43 min
May 19, 8:19 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Stephens41 min
May 19, 8:23 PM CDTSpecial Weather StatementOUNBeckham, Greer, Harmon37 min
May 19, 8:24 PM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole3 hr
May 19, 8:30 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson45 min
May 19, 8:46 PM CDTTornado WarningOUNCarter, Jefferson, Love44 min
May 19, 8:54 PM CDTSpecial Weather StatementOUNPottawatomie51 min
May 19, 8:58 PM CDTFlash Flood WarningOUNBeckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more4 hr
May 19, 9:02 PM CDTSevere Thunderstorm WarningOUNJefferson43 min
May 19, 9:03 PM CDTSevere Thunderstorm WarningOUNBeckham, Greer, Jackson, Kiowa, Washita42 min
May 19, 9:07 PM CDTSevere Thunderstorm WarningOUNCotton38 min
May 19, 9:07 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole38 min
May 19, 9:09 PM CDTFlash Flood WarningOUNCotton, Jefferson, Tillman6 hr
May 19, 9:11 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson49 min
May 19, 9:12 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche35 min
May 19, 9:14 PM CDTSpecial Weather StatementOUNGrady31 min
May 19, 9:17 PM CDTFlash Flood WarningOUNCaddo, Carter, Comanche, Cotton, Garvin, Grady and 6 more6 hr
May 19, 9:23 PM CDTTornado WarningOUNJackson, Tillman52 min
May 19, 9:29 PM CDTTornado WarningOUNCarter31 min
May 19, 9:39 PM CDTSevere Thunderstorm WarningOUNComanche, Greer, Jackson, Kiowa66 min
May 19, 9:42 PM CDTSevere Thunderstorm WarningOUNCarter, Jefferson, Love48 min
May 19, 9:57 PM CDTSpecial Weather StatementOUNPontotoc63 min
May 19, 9:58 PM CDTTornado WarningOUNCarter47 min
May 19, 10:01 PM CDTSevere Thunderstorm WarningOUNHughes, Pontotoc, Pottawatomie, Seminole44 min
May 19, 10:10 PM CDTSevere Thunderstorm WarningOUNComanche, Jackson, Kiowa, Tillman35 min
May 19, 10:40 PM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Pottawatomie, Seminole4 hr
May 19, 10:43 PM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Cotton, Jackson, Kiowa, Tillman47 min
May 19, 10:44 PM CDTSpecial Weather StatementOUNHughes, Seminole31 min
May 19, 11:14 PM CDTSpecial Weather StatementOUNHughes31 min
May 19, 11:20 PM CDTFlash Flood WarningOUNHughes, Pontotoc, Seminole3 hr
May 19, 11:27 PM CDTSpecial Weather StatementOUNMarshall33 min
May 19, 11:40 PM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more6 hr
May 19, 11:57 PM CDTSpecial Weather StatementOUNJohnston33 min
May 19, 11:57 PM CDTSevere Thunderstorm WarningOUNCotton78 min
May 20, 12:17 AM CDTSpecial Weather StatementOUNJefferson43 min
May 20, 12:24 AM CDTFlash Flood WarningOUNAtoka, Bryan, Carter, Coal, Hughes, Johnston and 4 more6 hr
May 20, 1:00 AM CDTAreal Flood WarningOUNBeckham, Comanche, Greer, Harmon, Jackson, Kiowa and 2 more6 hr
May 20, 1:07 AM CDTSpecial Weather StatementOUNAtoka, Coal, Johnston, Murray23 min
May 20, 1:29 AM CDTSpecial Weather StatementOUNLove46 min
May 20, 1:33 AM CDTSpecial Weather StatementOUNAtoka, Johnston27 min
May 20, 2:07 AM CDTSpecial Weather StatementOUNJohnston, Love, Marshall38 min
May 20, 2:13 AM CDTSpecial Weather StatementOUNAtoka32 min
May 20, 2:16 AM CDTAreal Flood WarningOUNCanadian, Cleveland, Grady, Hughes, McClain, Oklahoma and 3 more6 hr
May 20, 2:21 AM CDTRiver Flood WarningOUNAtoka66 hr
May 20, 2:24 AM CDTAreal Flood WarningOUNCaddo, Carter, Comanche, Cotton, Garvin, Jefferson and 3 more6 hr
May 20, 2:48 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Marshall42 min
May 20, 2:59 AM CDTFlash Flood WarningOUNCotton, Jefferson, Tillman4 hr
May 20, 3:33 AM CDTSpecial Weather StatementOUNBryan27 min
May 20, 5:44 AM CDTAreal Flood WarningOUNAtoka, Bryan, Coal, Johnston, Marshall, Pontotoc6 hr
May 20, 6:54 AM CDTAreal Flood WarningOUNCotton8 hr
May 20, 8:16 AM CDTAreal Flood WarningOUNCarter, Cotton, Jefferson, Love, Murray, Stephens3 hr
May 20, 8:28 AM CDTRiver Flood WarningOUNCarter, Johnston, Murray13 days
May 20, 9:01 AM CDTRiver Flood WarningOUNGarvin30 hr
May 20, 2:55 PM CDTRiver Flood WarningOUNCaddo, Garvin, Grady11 days
May 20, 5:57 PM CDTAreal Flood WarningOUNCarter, Cotton, Jefferson, Love, Stephens, Tillman12 hr
May 19, 7:14 PM CDTSpecial Weather StatementOUNClay31 min
May 19, 7:27 PM CDTSevere Thunderstorm WarningOUNArcher, Clay48 min
May 19, 7:47 PM CDTSpecial Weather StatementOUNWilbarger43 min
May 19, 8:02 PM CDTSpecial Weather StatementOUNClay43 min
May 19, 8:28 PM CDTSpecial Weather StatementOUNWichita47 min
May 19, 9:51 PM CDTSpecial Weather StatementOUNHardeman24 min
May 19, 10:49 PM CDTSevere Thunderstorm WarningOUNArcher, Clay41 min
May 19, 10:51 PM CDTSpecial Weather StatementOUNBaylor24 min
May 19, 10:59 PM CDTSpecial Weather StatementOUNWichita31 min
May 19, 11:30 PM CDTSevere Thunderstorm WarningOUNArcher, Clay45 min
May 19, 11:35 PM CDTSpecial Weather StatementOUNBaylor25 min
May 20, 1:15 AM CDTSevere Thunderstorm WarningOUNClay15 min
May 20, 1:17 AM CDTSpecial Weather StatementOUNArcher, Baylor, Clay43 min
May 20, 2:05 AM CDTSpecial Weather StatementOUNArcher, Baylor, Clay25 min

Nearby

Special Weather Statements in Oklahoma, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.